# SDR CA990111041

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Condition: Failed
- Location: Te Flaps
- Part time: 8,990 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, THE FLAPS FAILED AT ZERO DEGREES.  FLAP POWER DRIVE UNIT AND FLAP ELECTRONIC CONTROL UNIT REPLACED.  TOTAL CYCLES:  8,056.
